Cohomology of Symplectomorphism Groups and Critical Values of Hamiltonians.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 75-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
loops in the automorphism group of a compact, simply-connected, symplectic manifold, integrals of the symplectic form over integer homology classes, average action integral, Hamilton's principle of stationary action, critical value of the hamiltonian
@article{MZ_1989__201_4_174036,
author = {Alan Weinstein},
title = {Cohomology of {Symplectomorphism} {Groups} and {Critical} {Values} of {Hamiltonians.}},
journal = {Mathematische Zeitschrift},
pages = {75--82},
year = {1989},
volume = {201},
number = {4},
zbl = {0644.57024},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174036/}
}
Alan Weinstein. Cohomology of Symplectomorphism Groups and Critical Values of Hamiltonians.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 75-82. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174036/